EconPapers    
Economics at your fingertips  
 

A Central Limit Theorem for Realised Power and Bipower Variations of Continuous Semimartingales

Neil Shephard

No 2004-FE-21, Economics Series Working Papers from University of Oxford, Department of Economics

Keywords: Central Limit Theorem; Quadratic Variation; Bipower Variation (search for similar items in EconPapers)
Date: 2004-11-01
References: Add references at CitEc
Citations: View citations in EconPapers (8)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oxf:wpaper:2004-fe-21

Access Statistics for this paper

More papers in Economics Series Working Papers from University of Oxford, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Anne Pouliquen ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:oxf:wpaper:2004-fe-21